PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2003 | 23 | 1 | 163-175
Tytuł artykułu

Upper bounds for the domination numbers of toroidal queens graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We determine upper bounds for $γ(Qn^t)$ and $i(Qₙ^t)$, the domination and independent domination numbers, respectively, of the graph $Qₙ^t$ obtained from the moves of queens on the n×n chessboard drawn on the torus.
Wydawca
Rocznik
Tom
23
Numer
1
Strony
163-175
Opis fizyczny
Daty
wydano
2003
otrzymano
2001-10-02
poprawiono
2002-01-18
Twórcy
  • Department of Mathematics, University of South Africa, P.O. Box 392 Unisa 0003 South Africa
Bibliografia
  • [1] W. Ahrens, Mathematische Unterhalten und Spiele (B.G. Teubner, Leipzig-Berlin, 1910).
  • [2] M. Bezzel, Schachfreund, Berliner Schachzeitung, 3 (1848) 363.
  • [3] A.P. Burger, E.J. Cockayne and C.M. Mynhardt, Queens graphs for chessboards on the torus, Australas. J. Combin. 24 (2001) 231-246.
  • [4] A.P. Burger and C.M. Mynhardt, Symmetry and domination in queens graphs, Bulletin of the ICA 29 (2000) 11-24.
  • [5] A.P. Burger and C.M. Mynhardt, Properties of dominating sets of the queens graph $Q{4k+3}$, Utilitas Math. 57 (2000) 237-253.
  • [6] A.P. Burger and C.M. Mynhardt, An improved upper bound for queens domination numbers, Discrete Math., to appear.
  • [7] A.P. Burger, C.M. Mynhardt and W.D. Weakley, The domination number of the toroidal queens graph of size 3k × 3k, Australas. J. Combin., to appear.
  • [8] E.J. Cockayne, Chessboard Domination Problems, Discrete Math. 86 (1990) 13-20, doi: 10.2307/2325220.
  • [13] P.R.J. Östergå rd and W.D. Weakley, Values of domination numbers of the queen's graph, Electron. J. Combin. 8 (2001) no. 1, Research paper 29, 19 pp.
  • [14] W.D. Weakley, Domination In The Queen's Graph, in: Y. Alavi and A.J. Schwenk, eds, Graph Theory, Combinatorics, and Algorithms, Volume 2, pages 1223-1232 (Wiley-Interscience, New York, 1995).
  • [15] W.D. Weakley, A lower bound for domination numbers of the queen's graph, J. Combin. Math. Combin. Comput., to appear.
  • [16] W.D. Weakley, Upper bounds for domination numbers of the queen's graph, Discrete Math. 242 (2002) 229-243, doi:10.1016/S0012-365X(00)00467-2.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1193
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.